`a`
Related Articles
1

Gevrey regularity and existence of Navier-Stokes-Nernst-Planck-Poisson system in critical Besov spaces

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1617 - 1639, 2017

Minghua Yang - (email), Jinyi Sun - (email)

 Abstract       References       Full Text      Related Articles

2

A leading term for the velocity of stationary viscous incompressible flow around a rigid body performing a rotation and a translation

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1389 - 1409, 2016

Paul Deuring - (email), Stanislav Kračmar - (email), Šárka Nečasová - (email)

 Abstract       References       Full Text      Related Articles

3

Regularity criteria for weak solutions of the Navier-Stokes system in general unbounded domains

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 157 - 172, 2015

Reinhard Farwig - (email), Paul Felix Riechwald - (email)

 Abstract       References       Full Text      Related Articles

4

On the existence of global strong solutions to the equations modeling a motion of a rigid body around a viscous fluid

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1539 - 1562, 2015

Šárka Nečasová - (email), Joerg Wolf - (email)

 Abstract       References       Full Text      Related Articles

5

Time-dependent singularities in the heat equation

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 969 - 979, 2015

Jin Takahashi - (email), Eiji Yanagida - (email)

 Abstract       References       Full Text      Related Articles

6

Global stabilization of the Navier-Stokes equations around an unstable equilibrium state with a boundary feedback controller

Evolution Equations and Control Theory  Volume 4, Issue 1, Pages : 89 - 106, 2015

Evrad M. D. Ngom - (email), Abdou Sène - (email), Daniel Y. Le Roux - (email)

 Abstract       References       Full Text      Related Articles

7

Boundary stabilization of the Navier-Stokes equations with feedback controller via a Galerkin method

Evolution Equations and Control Theory  Volume 3, Issue 1, Pages : 147 - 166, 2014

Evrad M. D. Ngom - (email), Abdou Sène - (email), Daniel Y. Le Roux - (email)

 Abstract       References       Full Text      Related Articles

8

Existence of smooth solutions to coupled chemotaxis-fluid equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2271 - 2297, 2012

Myeongju Chae - (email), Kyungkeun Kang - (email), Jihoon Lee - (email)

 Abstract       References       Full Text      Related Articles

9

Unsteady flows of non-Newtonian fluids in generalized Orlicz spaces

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2565 - 2592, 2012

Aneta Wróblewska-Kamińska - (email)

 Abstract       References       Full Text      Related Articles

10

Local controllability of the $N$-dimensional Boussinesq system with $N-1$ scalar controls in an arbitrary control domain

Mathematical Control and Related Fields  Volume 2, Issue 4, Pages : 361 - 382, 2012

Nicolás Carreño - (email)

 Abstract       References       Full Text      Related Articles

11

The thermo-mechanics of rate-type fluids

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 6, Pages : 1133 - 1145, 2012

K. R. Rajagopal - (email)

 Abstract       References       Full Text      Related Articles

12

A linearized system describing stationary incompressible viscous flow around rotating and translating bodies: Improved decay estimates of the velocity and its gradient

DCDS Supplements  Volume 2011, Issue Special, Pages : 351 - 361, 2011

Paul Deuring - (email), Stanislav Kračmar - (email), Šárka Nečasová - (email)

 Abstract       Full Text      Related Articles      

13

Analysis of a linear fluid-structure interaction problem

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 633 - 650, 2003

Qiang Du - (email), M. D. Gunzburger - (email), L. S. Hou - (email), J. Lee - (email)

 Abstract       Full Text      Related Articles